# SDR 95ZZZX1957

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Board
- Part number: 1143641407
- Condition: Failed
- Location: Environ System
- Part time: 2,345 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISN - THE CREW ELECTED AN AIR TURN-BACK AFTER THE LEFT ENVIRONMENTAL FAIL ANNUNCIATOR ILLUMINATED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE PC BOARD.  RAN AIRCRAFT AND OPS CHECKED GOOD.
